# SDR ABXA060170

- Difficulty date: March 9, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5764857614
- Condition: Broken
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, OUTBOARD CLOSURE RIB, FORWARD EDGE OF THE HORIZONTAL FLANGE AT WING STA XS 526, BROKEN OFF.  ACCOMPLISHED BLEND OUT REPAIR AT RIGHT WING LEADING EDGE CLOSURE RIB IAW REA D857-53072.
